# SDR 97ZZZX5078

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105LC
- Make and model: Bolkms BO105S
- Aircraft serial: S789
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Broken
- Location: Mount
- Part time: 4,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD GEARBOX THAT HAD UPPER LEFT COMPRESSOR MOUNT BROKEN OFF.  FOUND NO REASON FOR BREAKAGE.
